# SDR RAIA2008102300003

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 24,914 hours, 21,798 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF STL, CREW REPORT EXCESSIVE VIBRATION COMING FROM THE AFT END OF THE AIRCRAFT.  MAINTENANCE INSPECTED THE RUDDER I AND RUDDER II SYSTEMS PER AD 2008-05-02 (H) AND FOUND SEVERAL ATTACHMENT POINTS WORN.  WORN HARDWARE WAS REMOVED AND REPLACED AS PER AD, APPLICABLE SERVICE BULLETIN, AND AMM PROCEDURES.  SUCCESSFUL MAINTENANCE CHECK FLIGHT WAS PERFORM WITH NO DEFECTS NOTED.
